# SDR SWAA2021060427307

- Difficulty date: January 14, 2020
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 27,014 hours, 11,809 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA; TOP OF FLOOR STRUCTURE AT R/H STA 986; RBL 43; WL 208; HAS A FASTENER HOLE CORRODED. / BLENDED CORROSION AT TOP AND BOTTOM SURFACE OF FLOOR BEAM T-CAP AT RH STA 986; RBL 43; WL 208. ORIGINAL THICKNESS= .125' REMAINING =.098 LOSS OF .023'FOUND TO BE OUT OF LIMITS IAW SRM 53-70-51-1A-1 FIG 104 DET C; TRIMMED OUT DAMAGED AREA AND PERFORMED FLOOR BEAM UPPER CHORD T-CAP REPAIR ON SA-M 112 YA63390
